# SDR DALA2019102206062

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 84,034 hours, 64,427 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Terminal
- Condition: Broken
- Location: Ground Stud
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL CONE UNSAFE OAP. T/S PER MD88 WDM 52-73-11. FOUND BROKEN GROUND RING TERMINAL AT GROUND STUD 616. REPAIRED TERMINAL PER SWPM CH. 20. OPS CK GOOD. (LP6630148)
